# SDR AC2A0000064

- Difficulty date: June 24, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- Engine: Allsn 250C30
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 7630101910117
- Condition: Damaged
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON SS169C, MOVED ENGINE THROTTLES TO GROUND IDLE WHILE LOADING AND UNLOADING PASSENGERS.  WHEN THROTTLES MOVED BACK TO FLY, NR 2 THROTTLE MADE A NOTICEABLE CLICK AT THE FULL OPEN POSITION AND TRAVEL FURTHER FORWARD IN THE QUADRANT.  PULLED THROTTLE BACK SLIGHTLY, RPM RESPONDED.  RETURNED THROTTLE TO FULL OPEN.  CAREFULLY LIFTED TO A HOVER AND POWER SEEMED NORMAL.  UPON TAKEOFF, NR 2 ENG WOULD NOT PRODUCE MORE THAN 75 PERCENT TORQUE WHILE NR 1 WOULD INCREASE TO 100 PERCENT.  WHEN COLLECTIVE REDUCED, NR 2 ENG REMAINED AT 75 PERCENT TORQUE.  RETURNED TO ICY, MADE A SLOW RUN-ON LANDING.  WHEN NR 2 ENGINE LEVER RETARDED TO IDLE, WORKED NORMAL, HOWEVER ENGINE RPM WOULD NOT GO BACK TO FLY WHEN ADVANCED.
